# SDR QXEA2018061800224

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 14,235 hours, 15,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT THE GALLEY SERVICE DOOR WAS DETACHED.  REMOVED FROM SERVICE.  AFTER INSPECTION, FOUND A LOOSE FASTENER. SECURED THE FASTENER. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
